# SDR SWAA2015021836694

- Difficulty date: January 20, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SKIN DELAMINATED AT BS 1156+14, RBL 7.  REPAIRED TAIL CONE IAW AMM SRM.
